# SDR AALA202208163716

- Difficulty date: August 7, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737
- Aircraft serial: 31103
- Aircraft time: 36,379 hours, 14,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TOP OF FLOOR BEAM LOCATED AT STA 986.5 AND LEFT BUTT LINE 43. REPAIRED WITH REINFORCEMENT INSTALLMENT PER SRM 53-70-51-2R-6.
